I had what I thought was a yeast infection a week and a half ago. I bought some treatment and took it for about a week and it went away. Now I have the same sypmtoms(painful urination, itching, burning, and dryness) but now I also am spotting? Im no sure if this is another yeast infection or could it be something else?
I was having all these horrible problems because I got a bladder infection, and I am sensitive to antibiotics and got a yeast infection. It was horrible, so I kept using this monistat or whatever it is called and it seemed to get worse. It would burn and sting and I didn't know what to do. I had to stop using the cream and I got a pill from the doctor for it but the pain didnt completely go away for a while. A long time after that happened I got a fungal infection on my side from being exposed to too much water. I was told to put a cream for vaginal yeast infections on it. I got the monistat brand and after I used it my skin like blistered and the infection got all giant, and the bubbles could pop. I went back to the doctor and found out I was allergic to the specific antifungal active ingredient in monistat. If you are having problems like that you might be allergic to the cream you used. I was having problems like that for months afterwards. Look at the active ingredients on the back of the package, and try using a different brand with a different ingredient. The ingredient was miconazole nitrate, I was freaked out because I wondered if it had done to my insides what it had did to my side. The is the only drug allergy that I am aware that I have.